MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-48-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10.Concomitants: (b)(6) 02-010-03-0350 - logic cr femoral cem, right, sz 5.(b)(6) 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t.(b)(6) 200-02-32 - three peg patella 32mm.These devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had an initial right total knee arthroplasty on (b)(6) 2013 and then approximately 9 years, 6 months later experienced a revision surgical procedure on (b)(6) 2023.Patient was revised to competitor¿s devices.Revision operative report of (b)(6) 2023.Preoperative diagnosis: failed right total knee replacement due to poly wear.Indications for procedure: the patient had a previous total knee arthroplasty performed and was diagnosed to have symptomatic poly wear in a recalled implant.The patient has had continued pain and problems.Full infection workup and it was negative.Procedure: they exposed the joint and cleared out the supra-patellar pouch, medial and lateral gutters of the scar tissue and thickened synovium to help with mobilization of the patella.They evaluated the patella to determine what to do with the remaining patella.They cleaned off the membrane around the edges of patellar button.The button was in good shape without any wear, they decided to leave it and remove lateral overhanging osteophytes.They were able to remove the femoral component with minimal bone loss.They had minimal tibial bone loss.After completing the exposure and extensive debridement of the tibial bone to prepare the tibial bone.The new devices were implanted.The patient was placed into a knee immobilizer.The patient tolerated the procedure well.There were no complications.The patient was delivered to the recovery room in good condition.Patient to have follow up appointment in 1 week for wound check.Hospital care: admitted (b)(6) 2023/ discharged (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.There is no other information available.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
michael crader
MDR Report Key17266732
Report Number1038671-2023-01564
Device Sequence Number12740664
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2019
Device Model Number02-012-48-5009
Device Catalogue Number02-012-48-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer02/29/2024
09/24/2026
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date03/26/2024
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale